Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Cell-like mappings and their generalizations


Author: R. C. Lacher
Journal: Bull. Amer. Math. Soc. 83 (1977), 495-552
MSC (1970): Primary 54C55, 57-00, 57A60
MathSciNet review: 0645403
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C55, 57-00, 57A60

Retrieve articles in all journals with MSC (1970): 54C55, 57-00, 57A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14321-8